Advanced Search
Article Contents
Article Contents

Quantitative stability of the ERM formulation for a class of stochastic linear variational inequalities

  • * Corresponding author: Shengjie Li

    * Corresponding author: Shengjie Li 
Abstract Full Text(HTML) Related Papers Cited by
  • This paper focuses on the quantitative stability analysis of the expected residual minimization (ERM) formulation for a class of stochastic linear variational inequalities. Firstly, the existence of solutions of the ERM formulation and its perturbed problem is discussed. Then, the quantitative stability of the ERM formulation is derived under suitable probability metrics. Finally, the sample average approximation (SAA) problem of the ERM formulation is studied, and the rates of convergence of optimal solution sets are obtained under different assumptions.

    Mathematics Subject Classification: 90C15, 90C33.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] R. P. AgdeppaN. Yamashita and M. Fukushima, Convex expected residual models for stochastic affine variational inequality problems and its application to the traffic equilibrium problem, Pac. J. Optim., 6 (2010), 3-19. 
    [2] X. Chen and M. Fukushima, Expected residual minimization method for stochastic linear complementarity problems, Math. Oper. Res., 30 (2005), 1022-1038.  doi: 10.1287/moor.1050.0160.
    [3] X. ChenR. J.-B. Wets and Y. Zhang, Stochastic variational inequalities: Residual minimization smoothing sample average approximations, SIAM J. Optim., 22 (2012), 649-673.  doi: 10.1137/110825248.
    [4] F. Facchinei and J. -S. Pang, Finite-Dimensional Variational Inequalities and Complementarity Problems, Springer, New York, 2003.
    [5] H. FangX. Chen and M. Fukushima, Stochastic $R_{0}$ matrix linear complementarity problems, SIAM J. Optim., 18 (2007), 482-506.  doi: 10.1137/050630805.
    [6] J. Jiang and Z. Chen, Quantitative stability of multistage stochastic programs via calm modifications, Oper. Res. Lett., 46 (2018), 543-547.  doi: 10.1016/j.orl.2018.08.007.
    [7] J. Jiang and Z. Chen, Quantitative stability analysis of two-stage stochastic linear programs with full random recourse, Numer. Func. Anal. Optim., 40 (2019), 1847-1876.  doi: 10.1080/01630563.2019.1639729.
    [8] J. JiangX. Chen and Z. Chen, Quantitative analysis for a class of two-stage stochastic linear variational inequality problems, Comput. Optim. Appl., 76 (2020), 431-460.  doi: 10.1007/s10589-020-00185-z.
    [9] J. Jiang, Z. Chen and X. M. Yang, Rates of convergence of sample average approximation under heavy tailed distributions, To preprint on Optimization Online.
    [10] Z. Lin and Z. Bai, Probability Inequalities, Springer Science & Business Media, 2011. doi: 10.1007/978-3-642-05261-3.
    [11] J. Liu and S. Li, Unconstrained optimization reformulation for stochastic nonlinear complementarity problems, Appl. Anal., (2019). doi: 10.1080/00036811.2019.1636969.
    [12] F. Lu and S.-J. Li, Method of weighted expected residual for solving stochastic variational inequality problems, Appl. Math. Comput., 269 (2015), 651-663.  doi: 10.1016/j.amc.2015.07.115.
    [13] M. J. Luo and G. H. Lin, Expected residual minimization method for stochastic variation inequality problems, J. Optim. Theory Appl., 140 (2009), 103-116.  doi: 10.1007/s10957-008-9439-6.
    [14] M. J. Luo and G. H. Lin, Convergence results of the ERM method for nonlinear stochastic variation inequality problems, J. Optim. Theory. Appl., 142 (2009), 569-581.  doi: 10.1007/s10957-009-9534-3.
    [15] L. Mirsky, Symmetric gauge functions and unitarily invariant norms, Quart J. Math. Oxford, 11 (1960), 50-59.  doi: 10.1093/qmath/11.1.50.
    [16] S. T. Rachev, L. B. Klebanov, S. V. Stoyanov and F. J. Fobozzi, The Methods of Distances in the Theory of Probility and Statistics, Springer, New York, 2013. doi: 10.1007/978-1-4614-4869-3.
    [17] S. T. Rachev and W. Römisch, Quantitative stability in stochastic programming: The method of probability metrics, Math. Oper. Res., 27 (2002), 792-818.  doi: 10.1287/moor.27.4.792.304.
    [18] W. Römisch, Stability of stochastic programming problems, Stochastic programming, 10 (2003), 483-554.  doi: 10.1016/S0927-0507(03)10008-4.
    [19] A. Shapiro, D. Dentcheva and A. Ruszczyński, Lectures on Stochastic Programming: Modeling and Theory, SIAM, Philadelphia, 2014. doi: 10.1137/1.9780898718751.
    [20] A. Shapiro and H. Xu, Stochastic mathematical programs with with equilibrium constraints, modelling and sample average approximation, Optimization, 57 (2008), 395-418.  doi: 10.1080/02331930801954177.
    [21] H. Xu, Uniform exponential convergence of sample average random functions under general sampling with applications in stochastic programming, J. Math. Anal. Appl., 368 (2010), 692-710.  doi: 10.1016/j.jmaa.2010.03.021.
    [22] H. Xu, Sample average approximation methods for a class of stochastic variational inequality problems, Asia-Pac. J. Oper. Res., 27 (2010), 103-119.  doi: 10.1142/S0217595910002569.
    [23] Y. Zhang and X. Chen, Regularizations for stochastic linear variational inequalities, J. Optim. Theory Appl., 163 (2014), 460-481.  doi: 10.1007/s10957-013-0514-2.
    [24] Y. ZhaoJ. ZhangX. Yang and G.-H. Lin, Expected residual minimization formulation for a class of stochastic vector variational inequalities, J. Optim. Theory Appl., 175 (2017), 545-566.  doi: 10.1007/s10957-016-0939-5.
  • 加载中

Article Metrics

HTML views(853) PDF downloads(582) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint